I didn't know where to ask, so sorry if it's in the wrong place. But I have emetophobia, or fear of vomiting, and I have to get an MRCP test this thursday. Was wondering if it could cause me to vomit because of the stuff that goes in by iv, I think it's called contrast. Oh and also would like to know if a gastric emptying scan would make me sick as well. Thanks =)
IV contrast for MRCP should not cause nausea or vomiting. Gastric emptying scan should not cause stomach upset either. But anxiety can upset your stomach. I think that's your problem. So worrying about getting sick can make you sick. Talk to your MD about giving you something to calm you (and therefore, your stomach) down so you can get the studies you need without needless worry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.